# SDR UALA2013071504946

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 63,611 hours, 24,942 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: D9251200200000
- Condition: Broken
- Location: Smoke Hood
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SMOKE HOOD DOOR LATCH AND LID BROKEN.  COMPLIED WITH ECRA 251401 109 MUST REPAIR BY 2 FLIGHT CYCLE PCN (110-1915).
